Hail, Forrest
- When
- March 18, 3:45 AM CST
- Where
- Forrest County, 0.59 mi E of Petal
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.350, -89.260
Nickel to quarter size hail fell.
Showers and thunderstorms developed in the warm, moist airmass south of a warm front. Some storms were severe and produced wind damage to portions of southeast Mississippi.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
Showers and thunderstorms developed in the warm, moist airmass south of a warm front. Some storms were severe and produced wind damage to portions of southeast Mississippi. Flash flooding occurred as storms began to move over the same region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 17, 11:44 PM CST, 4 hours 1 minute earlier.
Area Forecast Discussion National Weather Service Jackson MS 1244 AM CDT Fri Mar 18 2022 ...SEVERE STORMS NOW LIKELY ACROSS THE SOUTH TOWARD MORNING... .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: VFR conditions currently across all sites. Vis will begin to lower around 8-9Z when -RA/SHRA/TSRA/VCTS starts to approach from the west. RA and TSRA will become more wide spread through the night and into the early morning. Winds will be southerly and gusty(20-23kts) at times. Rain and storms should start to clear from W to E starting around 14z./JNE/ && .DISCUSSION... The main change to the forecast with the evening update was to account for a greater confidence in the potential for a few strong tornadoes across our southeast toward morning. Latest analysis shows a little greater instability and ingredients for the development of severe storms capable of producing tornadoes, a few of which could be strong. Damaging wind gusts and large hail to golf ball size are still possible as well mainly with the storms south of the Interstate 20 corridor. Isolated severe storms are possible north of Interstate 20. Local radars were still quiet at mid evening but regional radars showed convection increasing over western Louisiana and southern Arkansas. This activity is still expected to increase in intensity and move into our western most zones around midnight. Satellite imagery and surface analysis had the nearly stacked low pressure system over western Oklahoma. This system is still expected to track northeast toward the mid Mississippi valley into Friday morning and drive a cold front through our CWA. The severe storms will occur along and ahead of the cold front. /22/ Prior discussion below: Tonight through Tomorrow... A storm system over the Red River Valley this afternoon will move out into the mid Miss River Valley overnight, bringing showers and thunderstorms associated with both the lifting warm front as well as the subsequent cold front. With southerly winds out ahead of the system, warmer air and moisture will increase instability both ahead of and behind a weak warm front that lifts from the Gulf overnight. In the early morning hours, the initial thunderstorms may remain elevated, particularly north of the warm front...but with plenty of deep shear, rotating updrafts are possible. There is increasing evidence in the models that along the Gulf Coast and just inland, the warm air and moisture advection into the region will potentially erode any stable nocturnal BL, and allow the storms to become more surface based, even in the early morning. Moisture and warm temperatures spread further north along the eastern side of the FA though for now, the slight remains along and south of I-20. Slight risk of severe weather along and south of the I-20 corridor will remain... and the south/southeast closer to more of a severe concern....with enhanced risk just to the southeast. Though high temperatures will range from the lower 70s in the extreme NW...to the lower 80s (potentially warmer) in the SE anchored in the warm sector early...those high temps will be reached early before cooler and more stable air moves into the region. By mid afternoon, temperatures have plummeted back down into the 50s in most locations. Friday night through much of next week ... After cold frontal passage late in the day Friday, high pressure will be in control for our weekend. Under the influence of upper convergence behind the departing upper trough, skies will clear and provide for clear skies and good opportunities for efficient rational cooling at night. The drier air and lower cloud cover will however allow day time temperatures to rebound quickly and the diurnal temperature spread Saturday and Sunday could be 30-40 F from daytime highs into overnight lows. While the night time temperatures will be chilly, a freeze is not expected. Some frost could be possible over the northeast and that potential will be monitored more closely once we get the late week front out of the way. Monday will be a transitional day as the upper ridge axis passes over head and the surface high moves east. This will result in increasingly southerly winds. By late Monday, boundary layer recovery will be well underway ahead of the next weather system. A deep upper trough will reach into the southwest US by Tuesday morning, extending from a closed low center over the southern plains. Multiple embedded local speed/vorticity maximums will rotate through the cyclonic flow and the timing of these features will be important in determining the specific timing, areal extent, and severity of the potential severe weather event. Using a blended model approach, the current forecast will call for a severe weather threat across the entirety of our area with all hazards (wind, hail, tornadoes) possible. The primary time frame will likely be during the afternoon and into the evening This will be driven by multiple supportive parameters: Dew points into the middle and upper 60s F, Afternoon highs in the middle and upper 70s F, Falling surface pressures locally and associated ageostrophic cross-isobaric boundary layer backing, Large, clockwise curved hodographs supported by deep layer shear at or above 50 kts, 0-1(3) km Storm Relative Helicity values at or above 250 (300) m^2/s^2, ML(SB)CAPE at or above 1200 (2000) J/KG, and modest upper height falls. In terms of potential mitigating influences, several concerns exist. These include: The possibility for convective timing issues as the nuance within the embedded shortwave features could create significant forecast challenges. In addition, the window for boundary layer recovery is somewhat small and the warm sector could become narrow or pinched. With rapid thermodynamic recovery expected, and relatively meager CINH expected, warm air advection showers and cloudiness could become fairly widespread which may limit the possibility for ideal boundary layer destabilization. It continues to also be the case that model guidance does not deepen the surface low much as it becomes occluded underneath the closed upper low. With significant uncertainty in the forecast, changes and updates are likely in following forecast cycles. Despite the uncertainty, confidence in a severe weather episode is somewhat higher than typical for this range. Following frontal passage late Tuesday, cooler and drier air will move into the area. With the likelihood of occlusion of the surface low, cyclonic curvature and friction-aided convergence could prevent rapid clearing of cloud cover and could allow for some drizzle before rain chances end. By midweek, high pressure will be in control with seasonal, dry conditions expected to close out the forecast period. /86/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 57 78 44 65 / 94 42 1 1 Meridian 55 80 45 66 / 85 73 4 1 Vicksburg 58 75 44 66 / 96 29 0 1 Hattiesburg 57 81 45 69 / 84 74 2 1 Natchez 59 75 43 66 / 95 30 0 1 Greenville 58 71 44 63 / 98 31 1 1 Greenwood 57 74 45 62 / 97 41 1 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && JNE/HJS/22/LP
Hazardous Weather Outlook National Weather Service Jackson MS 354 PM CDT Thu Mar 17 2022 ARZ074-075-LAZ007>009-MSZ018-019-025-027-034>036-040>042-182100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo- 354 PM CDT Thu Mar 17 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce hail up to quarter size and damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Severe thunderstorms are possible within the region on Tuesday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Tuesday. MSZ026-028>033-037>039-043>046-182100- Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper- 354 PM CDT Thu Mar 17 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Friday Tonight through friday, isolated severe thunderstorms are possible. Some thunderstorms could produce hail and damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Severe thunderstorms are possible within the region on Tuesday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday and tonight through Friday. LAZ015-016-023>026-MSZ047-048-053-059>061-182100- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren- Hinds-Claiborne-Jefferson-Adams-Franklin MS- 354 PM CDT Thu Mar 17 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail up to the size of golfballs. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Severe thunderstorms are possible within the region on Tuesday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Tuesday. MSZ049>052-054>057-062>065-072-182100- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Lincoln-Lawrence-Jefferson Davis-Covington-Marion- 354 PM CDT Thu Mar 17 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight Mainly tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail up to the size of golfballs. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Severe thunderstorms are possible within the region on Tuesday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday and tonight through Friday. MSZ058-066-073-074-182100- Clarke-Jones-Lamar-Forrest- 354 PM CDT Thu Mar 17 2022 This hazardous weather outlook is for portions of east central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Friday Tonight through friday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail up to the size of golfballs. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Severe thunderstorms are possible within the region on Tuesday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday and tonight through Friday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
Special Weather Statement
National Weather Service Jackson MS
300 AM CDT Fri Mar 18 2022
MSZ036-037-042>044-049-050-180845-
Scott MS-Attala MS-Leake MS-Yazoo MS-Rankin MS-Madison MS-Holmes MS-
300 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of western Leake,
southeastern Holmes, northeastern Rankin, southwestern Attala,
northwestern Scott, northeastern Yazoo and Madison Counties through
345 AM CDT...
At 300 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Coxburg to Pocahontas.
Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Ebenezer around 310 AM CDT.
Canton, Pickens and Gluckstadt around 315 AM CDT.
Goodman around 320 AM CDT.
Goshen Springs around 325 AM CDT.
Durant, Newport, Sharon and Pisgah around 330 AM CDT.
Farmhaven around 335 AM CDT.
Mcadams around 340 AM CDT.
Kosciusko and Ludlow around 345 AM CDT.
Other locations impacted by these storms include Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3248 8968 3245 9024 3249 9025 3249 9034
3296 9025 3316 8953
TIME...MOT...LOC 0800Z 256DEG 42KT 3291 9019 3249 9029
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
22Special Weather Statement
National Weather Service Jackson MS
322 AM CDT Fri Mar 18 2022
MSZ054-061-062-180900-
Copiah MS-Lincoln MS-Franklin MS-
322 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of Lincoln, eastern
Franklin and southeastern Copiah Counties through 400 AM CDT...
At 321 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Glancy to Vaughn to Smithdale. Movement was
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Glancy and Loyd Star around 325 AM CDT.
Martinsville around 330 AM CDT.
Brookhaven, Hazlehurst and Gallman around 335 AM CDT.
Crystal Springs and Wesson around 340 AM CDT.
Bogue Chitto around 345 AM CDT.
Enterprise, Hopewell and Ruth around 350 AM CDT.
East Lincoln around 400 AM CDT.
Other locations impacted by these storms include Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southwestern
Mississippi.
&&
LAT...LON 3135 9075 3153 9068 3182 9063 3202 9024
3202 9022 3201 9023 3195 9019 3172 9024
3157 9024 3135 9031
TIME...MOT...LOC 0821Z 239DEG 37KT 3180 9051 3156 9057 3132 9069
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWSpecial Weather Statement
National Weather Service Jackson MS
351 AM CDT Fri Mar 18 2022
MSZ049-054-055-062>065-180930-
Lawrence MS-Jefferson Davis MS-Covington MS-Copiah MS-Lincoln MS-
Rankin MS-Simpson MS-
351 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of southeastern Rankin,
Simpson, southeastern Lincoln, Lawrence, northwestern Covington,
eastern Copiah and Jefferson Davis Counties through 430 AM CDT...
At 351 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Whites to Oma to near Jayess. Movement was
east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Rockport, Harrisville and Whites around 355 AM CDT.
Star and Union around 400 AM CDT.
Pinola, Piney Woods, Shivers, Tilton and Robinwood around 405 AM
CDT.
Oak Vale and Arm around 410 AM CDT.
Cato, Johns, Society Hill and Progress around 415 AM CDT.
Magee and Sanatorium around 420 AM CDT.
Mount Olive and Carson around 425 AM CDT.
Other locations impacted by these storms include New Hebron, Silver
Creek, Bassfield, Puckett, D'Lo, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3157 9024 3171 9024 3196 9019 3205 9026
3205 9023 3207 9023 3229 8973 3205 8973
3204 8966 3178 8965 3178 8961 3143 8966
3144 8982 3140 8983 3140 9004 3138 9004
3135 9031
TIME...MOT...LOC 0851Z 254DEG 44KT 3202 9018 3175 9015 3137 9024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWSpecial Weather Statement
National Weather Service Jackson MS
409 AM CDT Fri Mar 18 2022
MSZ037-038-044-045-050-181000-
Scott MS-Neshoba MS-Attala MS-Leake MS-Winston MS-
409 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of Leake, southeastern
Attala, southwestern Winston, northern Scott and Neshoba Counties
through 500 AM CDT...
At 409 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tuscola, or 7 miles south of Carthage, moving northeast at 70 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Madden and Dowdville around 420 AM CDT.
Edinburg and Pearl River around 425 AM CDT.
Philadelphia around 430 AM CDT.
Stallo and Burnside around 435 AM CDT.
Nanih Waiya around 445 AM CDT.
Other locations impacted by this storm include Noxapater, Tucker,
Walnut Grove, Redwater, Standing Pine, Lena and Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3275 8892 3239 8974 3260 8978 3264 8973
3269 8973 3311 8936 3297 8891
TIME...MOT...LOC 0909Z 233DEG 62KT 3263 8956
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TWSpecial Weather Statement
National Weather Service Jackson MS
436 AM CDT Fri Mar 18 2022
MSZ050-051-181000-
Scott MS-Newton MS-
436 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of western Newton and
southeastern Scott Counties through 500 AM CDT...
At 436 AM CDT, Doppler radar was tracking a strong thunderstorm near
Forest, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Lawrence around 445 AM CDT.
Newton and Conehatta around 450 AM CDT.
Decatur and Stratton around 455 AM CDT.
Other locations impacted by this storm include Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for east central
Mississippi.
&&
LAT...LON 3222 8907 3223 8956 3243 8953 3258 8904
3257 8904
TIME...MOT...LOC 0936Z 242DEG 52KT 3232 8941
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWSpecial Weather Statement
National Weather Service Jackson MS
436 AM CDT Fri Mar 18 2022
MSZ066-073-074-181015-
Jones MS-Lamar MS-Forrest MS-
436 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of northern Forrest,
northeastern Lamar and southeastern Jones Counties through 515 AM
CDT...
At 435 AM CDT, Doppler radar was tracking a strong thunderstorm near
West Hattiesburg, moving northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hattiesburg, West Hattiesburg and Oak Grove around 440 AM CDT.
Petal, Rawls Springs and Sunrise around 445 AM CDT.
Eastabuchie and Macedonia around 450 AM CDT.
Moselle around 455 AM CDT.
Laurel, Ellisville and Ovett around 500 AM CDT.
Tuckers Crossing around 505 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Mississippi.
&&
LAT...LON 3124 8956 3173 8909 3161 8894 3148 8894
3143 8900 3143 8914 3131 8915 3112 8936
TIME...MOT...LOC 0935Z 223DEG 55KT 3124 8942
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JCThe Mobile radar (KMOB), 123 km away, was scanning. The volume nearest the first event began at 09:46 UTC.
6 flash flood, 5 thunderstorm wind, 1 hail. Local standard time, as filed.
Nickel to quarter size hail fell.
A tree was blown down north of Collins.
A tree was blown down.
A couple of trees were blown down in Laurel.
A large tree was blown down and blocked both lanes of Highway 11 near the Jones/Jasper County line.
A tree was snapped in Moselle.
Kola Road was flooded near the bridge.
Pendorff Road was flooded.
Flooding occurred in Laurel on Leontyne Price Blvd. Multiple streets were flooded in town. A few vehicles stalled out from driving in flooded roads.
Multiple streets were flooded in Columbia, some were closed.
Flooding occurred near the intersection of Burnt Bridge Road and Palmer Road in Ellisville.
Barrontown Road was flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2022Every state in 2022This day in weather historyWarnings in Mississippi, March 2022
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1009735, 1009736, 1009737, 1009738, 1009739, 1009740, 1009743, 1009741, 1009742, 1009744, 1010002, 1010003.